Found 5 Documents (Results 1–5)

Mùi invariants and Milnor operations. (English) Zbl 1156.55015

Hubbuck, John (ed.) et al., Proceedings of the school and conference in algebraic topology, the Vietnam National University, Hanoi, Vietnam, August 9–20, 2004. In honor of Huỳnh Mùi on the occasion of his 60th birthday. Coventry: Geometry & Topology Publications. Geometry and Topology Monographs 11, 107-140 (2007).
MSC:  55R40 55S10 57T10
Full Text: arXiv

Filter Results by …

Document Type

Year of Publication

all top 3

Main Field